# SDR ABXA070170

- Difficulty date: April 29, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 70,525 hours, 21,539 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D067205
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR JAMB AFT SILL MOUNTED BASE FITTING WAS CRACKED.  REMOVED AND REPLACED FORWARD LOWER CARGO DOOR JAMB AFT SILL MOUNTED BASE SIDE GUIDE RAIL IAW B767 SRM 51-40-02.
